# SDR CALA2025032103067

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 119,151 hours, 12,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM (EPAS) 9 VOLT BACK-UP BATTERY INSTALLATION BACKUP 9-VOLT BATTERY INSTALLATION - FOUND RED WIRE BROKEN DURING EPAS OPERATIONAL CHECK. AMBER LIGHT WILL NOT ILLUMINATE. REPLACED SPLICE CONNECTION REF AMM 20-30-12 PG 546.
